RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 6, Pages 945–948 (Mi mz1239)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

On the topological conjugacy of three-dimensional gradient-like diffeomorphisms with a trivially embedded set of separatrices of saddle fixed points

V. Z. Grines, V. S. Medvedev

Nizhnii Novgorod State Agricultural Academy

DOI: https://doi.org/10.4213/mzm1239

Full text: PDF file (215 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:6, 781–784

Bibliographic databases:

Received: 23.08.1999

Citation: V. Z. Grines, V. S. Medvedev, “On the topological conjugacy of three-dimensional gradient-like diffeomorphisms with a trivially embedded set of separatrices of saddle fixed points”, Mat. Zametki, 66:6 (1999), 945–948; Math. Notes, 66:6 (1999), 781–784

Citation in format AMSBIB
\Bibitem{GriMed99}
\by V.~Z.~Grines, V.~S.~Medvedev
\paper On the topological conjugacy of three-dimensional gradient-like diffeomorphisms with a~trivially embedded set of separatrices of saddle fixed points
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 6
\pages 945--948
\mathnet{http://mi.mathnet.ru/mz1239}
\crossref{https://doi.org/10.4213/mzm1239}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1756607}
\zmath{https://zbmath.org/?q=an:1056.37501}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 6
\pages 781--784
\crossref{https://doi.org/10.1007/BF02674337}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086576400032}


Linking options:
  • http://mi.mathnet.ru/eng/mz1239
  • https://doi.org/10.4213/mzm1239
  • http://mi.mathnet.ru/eng/mz/v66/i6/p945

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bonatti, C, “On the topological classification of gradientlike diffeomorphisms without heteroclinic curves on three-dimensional manifolds”, Doklady Mathematics, 63:2 (2001), 161  mathscinet  zmath  isi
    2. Ch. Bonatti, V. Z. Grines, V. S. Medvedev, E. Peku, “On Morse–Smale Diffeomorphisms without Heteroclinic Intersections on Three-Manifolds”, Proc. Steklov Inst. Math., 236 (2002), 58–69  mathnet  mathscinet  zmath
    3. E. V. Zhuzhoma, V. S. Medvedev, “Global Dynamics of Morse–Smale Systems”, Proc. Steklov Inst. Math., 261 (2008), 112–135  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:192
    Full text:92
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019